MAUDE Adverse Event Report: ZIMVIE US CORP LLC ABUT TAPERED 1-PC SCREW-VENT 3.5MM 1MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC ABUT TAPERED 1-PC SCREW-VENT 3.5MM 1MM; DENTAL ABUTMENT
Catalog Number TAC1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A1: patient identifier: unknown / not provided.A4: patient weight: unknown / not provided.D10: concomitant medical product: tac1, abut tapered 1-pc screw-vent 3.5mm 1mm, lot: 63230377.
 
Event or Problem Description
It was reported, that two tac1 abutments from the same bridge (#24 - #25) were replaced due to being fractured: in one abutment, the screw fractured inside the implant (the fractured fragment was removed and the implant was not affected), and in the other, the platform base was fractured.Abutments were placed on (b)(6) 2018 and rempved on (b)(6) 2025.Bridge remained intact.The procedure was completed using two new tac1 abutments.This report refers to abutment fractured at the screw part.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h11: additional narrative zimvie received one (1) tac1, (abut tapered 1-pc screw-vent 3.5mm 1mm) for evaluation.Visual evaluation was performed, a fracture has been identified at the threads.Dhr review was completed for the subject lot number 63230377.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63230377 for similar events and one other (b)(4) was identified.Review completed utilizing keywords: dental : functional : fracture : screw based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT TAPERED 1-PC SCREW-VENT 3.5MM 1MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24256518
Report Number0001038806-2026-00549
Device Sequence Number8355886
Product Code NHA
UDI-Device Identifier00889024018402
UDI-Public(01)00889024018402(17)201130(10)63230377
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2020
Device Catalogue NumberTAC1
Device Lot Number63230377
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Patient Age57 YR
Patient SexUnknown
Patient EthnicityNon Hispanic